# SDR SWAA2021080924608

- Difficulty date: October 19, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LAV SERVICE DOOR HAS CORROSION ON THE INTERNAL SIDE OF DOOR AROUND THE BONDING JUMPER STUD / FOUND CORROSION ON INTERNAL SIDE OF THE EXTERIOR LAV SERVICE DOOR TO BE OUT OF LIMITS; ORIGINAL THICKNESS 0.100; REMOVED 0.040 MATERIAL PER SRM 52-40-01-0I-4; SRM 52-40-01-1A-4; REMOVED DAMAGED LAV SERVICE DOOR PER SRM 52-49-07-000-801. INSTALLED NEW LAV SERVICE DOOR; AND PERFORMED A GOOD BONDING RESISTANCE CHECK PER SRM 52-49-07-400-801.
